Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    tyler D is offline Banned
    Join Date
    Feb 2002
    Posts
    240

    end of my cycle and NOW I HAVE ZITS!!!

    IT'S THE END OF MY T200 WINNY CYCLE ABOUT 1 1/2 LEFT AND NOW MY BACK IS BREAKING OUT WHYYYYYYYYY!!!!! THANKS PLEASE HELP

  2. #2
    Tankass's Avatar
    Tankass is offline Senior Member
    Join Date
    Feb 2002
    Location
    New York
    Posts
    1,185
    Try showering you dirty MOFO! j/k I have bad acne and I have never done AS. I have my G/F wash my back in the shower and get where I cant reach. Also try Differin Gel or Tazorac Gel on your back. It helps...

  3. #3
    mishon1 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    308
    at least u know your shit is workn

  4. #4
    bortort's Avatar
    bortort is offline Associate Member
    Join Date
    Jan 2002
    Location
    Michigan
    Posts
    445
    Its only temp. I always break out about three to four weeks after a cycle. Once I start to see acne coming on, I just wash my back with oxy pads twice a day. (along with showering for all you smart a**'s out there ) It usallly takes about a week to get ahold of, then will start to fade again.

    Its just one of the sides some guys have to deal with. Just be happy its a side effect that doesn't do much harm.

  5. #5
    J-Dogg is offline Anabolic Member
    Join Date
    Oct 2001
    Posts
    3,723
    I was scared this might happen to me when taking my cycle.

    I called the dermitoligist today and they said they can get me in tomorow.

    While I normaly only get a few break outs, I'm worried I might get more when on AS.

    Just get some antibiotics and yer all set.

  6. #6
    cnyce89's Avatar
    cnyce89 is offline Banned
    Join Date
    Aug 2001
    Posts
    892
    you get this because when you come off AS you test levels are not back to normal....and your AS are wearing off so your hormones are going bizerk....thats why your breaking out.
    scrub scrub scrub...its only temp, youll be back to normal once your hormones are back to norm

  7. #7
    Mr. Fina is offline Associate Member
    Join Date
    Feb 2002
    Location
    Right next door.
    Posts
    315
    Welcome to the world of estrogen. Try some B-5.

  8. #8
    tyler D is offline Banned
    Join Date
    Feb 2002
    Posts
    240
    cool thanks

  9. #9
    Iron Ghost is offline New Member
    Join Date
    Dec 2001
    Location
    Florida
    Posts
    43
    I am about 2 1/2 weeks off of test and only 4 days left on winny and my acne on my upper back and delts got pretty bad. I have a few little red bumps on my chest and abs too. I am taking nolvadex now, should this help? Is it gonna get worse on clomid?I am gonna up the beta carotene and vit E, maybe that will help.

  10. #10
    tyler D is offline Banned
    Join Date
    Feb 2002
    Posts
    240
    me too bro me too!!!!

  11. #11
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    In response to your post: I have been using a mild anti-biotic deoxcycline for my acne breakouts after my cycles and it worked very well, but i am not sure if it is safe to continue using it durning my next cycle... can anyone tell me if it will be hugly negative to take it durning a cycle??

  12. #12
    TNT's Avatar
    TNT
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Location
    Mid-Atlantic U.S.
    Posts
    1,413

    Congratulations, Tyler!

    It's really not the needles that make our mark; I've always thought that zits are the true mark of going over to the dark side.

    Seriously, guys, I remember how much of a hassle zits can be, especially if you're in your late teens or early 20's. It actually becomes halfway funny when you're over 30, doing AS, and you end up with zits. At that point, you begin to start feeling younger again.

    For what it's worth, my solution is right on the drug store shelf - a combination of tinted Clearasil and Clean 'n Clear astringent by Johnson & Johnson. If any of you are in a situation in which you need good medicated zit coverage for cameras (like TV or stage), I've also found that a product called Liquimat works well - it's also available in the acne section; although not all stores have it, the major chain drug stores do. The Liquimat comes in a light base, but has a packet of tint that you can add as much of as you need to match your natural skin tone.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •